# SDR A6WA201542973

- Difficulty date: August 8, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 28,437 hours, 27,889 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 3809 1ST STRIP OF ORANGE FLOOR LIGHTING DOES NOT ILLUMINATE.  REMOVED & INSTALLED LAMP 1 FLOOR LIGHT, FOUND TO BE POSSIBLE BAD LIGHT STRIP IAW 281620 3.  FOUND BROKEN FLOOR LEVEL EMERGENCY FLOOD LIGHT FWD.  R & R FWD FLOOR LEVEL EMER FLOOD LIGHT IAW AMM 33-51-19.  OPERATIONS CHECKED GOOD.
